Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Just wondering, my face is peeling a lot at the moment - I'm 35 days into a 6 month course of 40mg a day. Will this peeling help with my acne scars like the slightly dipped ones??

Share this post


Link to post
Share on other sites

Probably not.. I also recommend if your skin is so dry it is peeling you need to use a better moisturizer. Like a cream at night like CeraVe or Cetaphil. I prefer CeraVe wayyyyyy over Cetaphil. The peeling can help with Hyperpigmentaion on the other hand.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×